# SDR A6WA201240827

- Difficulty date: August 23, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CARGO TRACKS ON LBL AND RBL 9 HAS CORROSION IN CARGO AREA.  REMOVED AND INSTALLED SERVICEABLE CARGO TRACKS IAW AMM 53-01-11.
